# SDR CALA2017071702263

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 66,738 hours, 11,116 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0YE4120A01G01
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT IN G LAVATORY PRODUCES AN ACRID ODOR AND BURNS AROUND FLOURESCENT LIGHT CONNECTION.  REMOVED AND REPLACED THE LIGHT ASSY IAW CMM 25-48-22. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
